MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUNE CRS FB TIB BASE SZ 8 CEM; ATTUNE STEMMABLE TIBIA IMPLANTS : KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATUNE CRS FB TIB BASE SZ 8 CEM; ATTUNE STEMMABLE TIBIA IMPLANTS : KNEE TIBIAL TRAY
Model Number 1506-40-008
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address multiple infections at the unknown causes.Doi: (b)(6) 2019; (b)(6) 2020 (poly exchange due to instability captured in (b)(4)), dor: (b)(6) 2021, left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATUNE CRS FB TIB BASE SZ 8 CEM
Common Device Name
ATTUNE STEMMABLE TIBIA IMPLANTS : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11171609
Report Number1818910-2021-01114
Device Sequence Number11540999
Product Code JWH
UDI-Device Identifier10603295042822
UDI-Public10603295042822
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K160700
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1506-40-008
Device Catalogue Number150640008
Device Lot Number8745733
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/05/2021
Supplement Date Received by Manufacturer02/18/2021
Initial Report FDA Received Date01/14/2021
Supplement Report FDA Received Date02/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS FB INSRT SZ 8 18MM.; ATTUNE CRS FEMORAL LT SZ 8 CEM.; ATUN PRESSFIT STR STEM18X110MM.; ATUN TIB AUG LM/RL SZ 7/8 10MM.; ATUN TIB AUG RM/LL SZ 7/8 10MM.; ATUNE PRESSFIT STR STEM16X60MM.; ATTUNE CRS FB INSRT SZ 8 18MM; ATTUNE CRS FEMORAL LT SZ 8 CEM; ATUN PRESSFIT STR STEM18X110MM; ATUN TIB AUG LM/RL SZ 7/8 10MM; ATUN TIB AUG RM/LL SZ 7/8 10MM; ATUNE PRESSFIT STR STEM16X60MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient Weight120